# SDR SWIA202264516

- Difficulty date: January 2, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 23R BETWEEN FS333.00 AND FS379.00.   (C CHECK RO 2/17/2022)   REMOVED AND  INSTALLED NEW STGR 23R BETWEEN FS333 - FS379 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. AALL CHECKS GOOD
